CSpace
具有三个公共值的周期亚纯函数的唯一性定理
郑建华
1992
Source Publication科学通报
ISSN0023-074X
Volume037Issue:001Pages:12
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/41692
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
郑建华. 具有三个公共值的周期亚纯函数的唯一性定理[J]. 科学通报,1992,037(001):12.
APA 郑建华.(1992).具有三个公共值的周期亚纯函数的唯一性定理.科学通报,037(001),12.
MLA 郑建华."具有三个公共值的周期亚纯函数的唯一性定理".科学通报 037.001(1992):12.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[郑建华]'s Articles
Baidu academic
Similar articles in Baidu academic
[郑建华]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[郑建华]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.